# SDR 2005F00084

- Difficulty date: March 21, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N8JL
- Make and model: Gulstm G1159A
- Aircraft serial: 388
- Aircraft time: 8,265 hours, 4,851 cycles
- Engine: Rroyce SPEY511*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310214
- Part serial: 99188H2591
- Condition: Broken
- Location: Cockpit
- Part time: 1,553 hours, 854 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD SHATTERED AT CRUISE.  PILOTS FOLLOWED FLIGHT MANUAL PROCEDURES. COMPONENT WAS REPLACED. REASON FOR COMPONENT FAILED IS UNKNOWN AND IS PRESENTLY BEING INVESTIGATED.
